# SDR FDEA201002250522

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,179 hours, 13,042 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: ALC8605502
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND PANEL ON RT  LOWER HORIZONTAL STAB, FWD OF RT INBD ELEVATOR, NOT  SEATED. INBD AND OUTBD ROLLERS ARE OUT OF INBD  ELEVATOR TRACKS.  INBD ROLLER BRACKET BENT. FWD OF  INBD AND OUTBD ROLLER BRACKETS HAVE CRACKS.  ACCOMPLISHED E.A. 1-0550-138035, PANELS REMOVED AND  AWAITING FERRY FLIGHT.  REPLACED PANEL.
